Alert archive / Florida / Gale Warnings in 2020

Gale Warning 2, NWS Tallahassee, FL

February 5, 2020

NWS Tallahassee, FL issued this gale warning at Feb 5, 2020, 3:30 PM EST. It took effect at Feb 6, 2020, 1:00 AM EST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2020, 3:30 PM EST (20:30 UTC)
In effect from
Feb 6, 2020, 1:00 AM EST
Expired
Feb 7, 2020, 10:00 AM EST
In force
33 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

274 
WHUS72 KTAE 052030
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
330 PM EST Wed Feb 5 2020

GMZ750-752-755-770-772-775-060900-
/O.EXT.KTAE.SC.Y.0010.200206T0000Z-200206T0600Z/
/O.UPG.KTAE.GL.A.0001.200206T1200Z-200207T0600Z/
/O.NEW.KTAE.GL.W.0002.200206T0600Z-200207T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
330 PM EST Wed Feb 5 2020 /230 PM CST Wed Feb 5 2020/

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM EST /6 PM CST/
THIS EVENING TO 1 AM EST /MIDNIGHT CST/ THURSDAY...
...GALE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ THURSDAY
TO 10 AM EST /9 AM CST/ FRIDAY...

* WHAT...For the Gale Warning, southwest winds 20 to 30 kt with
  frequent gusts up to 40 kt. Seas building to 9 to 15 feet. For
  the Small Craft Advisory.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Ochlockonee River out 60 nautical miles.

* WHEN...For the Gale Warning, from 1 AM EST /midnight CST/ 
  Thursday to 10 AM EST /9 AM CST/ Friday. For the Small Craft 
  Advisory, from 7 PM EST /6 PM CST/ this evening to 1 AM EST 
  /midnight CST/ Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-765-060900-
/O.UPG.KTAE.GL.A.0001.200206T1200Z-200207T0600Z/
/O.NEW.KTAE.GL.W.0002.200206T0600Z-200207T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
330 PM EST Wed Feb 5 2020

...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 10 AM EST
FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 5 to 7 feet expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...From 1 AM Thursday to 10 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
5 follow-up statements
397 
WHUS72 KTAE 060225
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
925 PM EST Wed Feb 5 2020

GMZ750-752-755-770-772-775-060930-
/O.CON.KTAE.SC.Y.0010.000000T0000Z-200206T0600Z/
/O.CON.KTAE.GL.W.0002.200206T0600Z-200207T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
925 PM EST Wed Feb 5 2020 /825 PM CST Wed Feb 5 2020/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
/MIDNIGHT CST/ THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/
THURSDAY TO 10 AM EST /9 AM CST/ FRIDAY...

* WHAT...For the Gale Warning, southwest winds 20 to 30 kt with 
  frequent gusts up to 40 kt. Seas building to 9 to 15 feet. For 
  the Small Craft Advisory.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Ochlockonee River out 60 nautical miles.

* WHEN...For the Gale Warning, from 1 AM EST /midnight CST/ 
  Thursday to 10 AM EST /9 AM CST/ Friday. For the Small Craft 
  Advisory, from 7 PM EST /6 PM CST/ this evening to 1 AM EST 
  /midnight CST/ Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-765-060930-
/O.CON.KTAE.GL.W.0002.200206T0600Z-200207T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
925 PM EST Wed Feb 5 2020

...GALE WARNING REMAINS IN EFFECT FROM 1 AM THURSDAY TO 10 AM EST
FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 5 to 7 feet expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...From 1 AM Thursday to 10 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
577 
WHUS72 KTAE 060642
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
142 AM EST Thu Feb 6 2020

GMZ730-750-752-755-765-770-772-775-071500-
/O.CON.KTAE.GL.W.0002.000000T0000Z-200207T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
142 AM EST Thu Feb 6 2020 /1242 AM CST Thu Feb 6 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/
FRIDAY...

* WHAT...Southwest winds 20 to 30 kt with frequent gusts to 40 kt
  and seas 9 to 15 feet, except seas 4 to 8 feet in Apalachee Bay. 

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...Until 10 AM EST /9 AM CST/ Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

DVD
242 
WHUS72 KTAE 062010
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
310 PM EST Thu Feb 6 2020

GMZ730-750-752-755-765-770-772-775-070900-
/O.CON.KTAE.GL.W.0002.000000T0000Z-200207T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
310 PM EST Thu Feb 6 2020 /210 PM CST Thu Feb 6 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/
FRIDAY...

* WHAT...West winds 25 to 30 kt with frequent gusts to 40 kt. 
  Seas 9 to 13 feet, except seas 4 to 6 feet in Apalachee Bay.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...Until 10 AM EST /9 AM CST/ Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
835 
WHUS72 KTAE 070719
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
219 AM EST Fri Feb 7 2020

GMZ730-750-752-755-765-770-772-775-071500-
/O.CON.KTAE.GL.W.0002.000000T0000Z-200207T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
219 AM EST Fri Feb 7 2020 /119 AM CST Fri Feb 7 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS
MORNING...

* WHAT...West winds 25 to 30 kt with frequent gusts to 40 kt. 
  Seas 9 to 13 feet, except seas 4 to 6 feet in Apalachee Bay.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...Until 10 AM EST /9 AM CST/ Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
574 
WHUS72 KTAE 070841
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
341 AM EST Fri Feb 7 2020

GMZ730-750-752-755-765-071645-
/O.CON.KTAE.GL.W.0002.000000T0000Z-200207T1500Z/
/O.NEW.KTAE.SC.Y.0011.200207T1500Z-200208T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
341 AM EST Fri Feb 7 2020 /241 AM CST Fri Feb 7 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM EST /9 AM CST/ THIS
MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 7 to 12 feet. For the Small Craft 
  Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt 
  and seas 6 to 9 feet expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles, and 
  Nearshore Gulf waters from the Ochlockonee River to the 
  Suwannee River out 20 nautical miles.

* WHEN...For the Gale Warning, until 10 AM EST /9 AM CST/ this 
  morning. For the Small Craft Advisory, from 10 AM EST /9 AM 
  CST/ this morning to 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ770-772-775-071645-
/O.CON.KTAE.GL.W.0002.000000T0000Z-200207T1500Z/
/O.NEW.KTAE.SC.Y.0011.200207T1500Z-200208T0600Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
341 AM EST Fri Feb 7 2020 /241 AM CST Fri Feb 7 2020/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM EST /9 AM CST/ THIS
MORNING TO 1 AM EST /MIDNIGHT CST/ SATURDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts 
  up to 45 kt and seas 10 to 15 feet. For the Small Craft 
  Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt 
  and seas 6 to 11 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...For the Gale Warning, until 10 AM EST /9 AM CST/ this 
  morning. For the Small Craft Advisory, from 10 AM EST /9 AM 
  CST/ this morning to 1 AM EST /midnight CST/ Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Feb 5, 3:17 PM EST, 13 minutes earlier.

Area forecast discussion, Feb 5, 3:17 PM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
317 PM EST Wed Feb 5 2020

.NEAR TERM [Through Thursday]...

Convection that initiated along the coastal front, aided by broad
synoptic ascent from the approaching shortwave, is continuing
northeast through the Southeast this afternoon. A strengthening low-
level wind field this afternoon could result in a few of these
storms producing damaging wind gusts, though instability may be a
limiting factor with relatively poor mid-level lapse rates and anvil
rain falling ahead of the surface based convective activity. A lull
in convective activity is expected late tonight prior to the arrival
of a squall line tomorrow.

Through tonight, another shortwave will round the base of the
northern stream trough, increasing the amplitude and overall
strength of the trough. In turn, the surface low is forecast to
strengthen with a very impressive resultant wind field. Upper
forcing, the low-level wind field, and instability will align well
on Thursday afternoon and yield the potential for widespread severe
weather. The greatest threat region is outlooked by SPC with an
Enhanced Risk, with the most likely hazard being widespread,
damaging straight-line winds. A few embedded, short-lived tornadoes
will also be possible.

Prior to the arrival of the squall line tomorrow, the strengthening
wind field is likely to result in non-thunderstorm wind gusts around
35-40 mph and a wind advisory may be necessary.

.SHORT TERM [Thursday night through Friday night]...

The severe threat should end during the evening with the front
clearing to our east by midnight. High pressure will then build over
the region Friday and Friday night. This will be a noticeably cooler
air mass with highs Friday only in the 50s and overnight lows in the
30s. While a freeze is not expected, a few of the normally coldest
spots could actually see some patchy frost by dawn.

.LONG TERM [Saturday Through Wednesday]...

The upper level pattern will deamplify with zonal flow in place by
Saturday night. At the surface, high pressure will remain in place
through the weekend with another front approaching, but stalling
north of the area, early next week. This will result in slight to
low chance PoPs across the northwestern half of the forecast area
Monday through Wednesday. Temperatures will moderate each day with
highs in the 70s expected again by Monday. Mid to upper 70s are on
tap for Tuesday and Wednesday.

&&

.AVIATION...
[Through 18Z Thursday]

Conditions expected to deteriorate to IFR tonight and will
persist through morning. Slight chance of showers overnight for
DHN, ECP and ABY. Low level wind shear will develop late tonight
after midnight across all sites. Poor conditions likely to persist
along with gusty winds ahead of the squall line, possibly up to
35kt. This squall line will likely contain severe weather, with
some thunderstorms with gusts possibly up to 50kt.

&&

.MARINE...

Winds will increase rapidly tonight with frequent gale-force gusts
developing after midnight and continuing into Friday morning. Winds
will then rapidly decrease as high pressure moves in, dropping below
headline criteria by sunset. Moderate easterly winds will develop on
Sunday and veer to onshore for Monday.

&&

.FIRE WEATHER...

Numerous showers in our northwestern zones tonight ahead of the
squall line and heavy rain during the squall line tomorrow will
limit fire weather concerns.

&&

.HYDROLOGY...

Moderate to locally heavy rainfall is already beginning to
overspread Southeastern Alabama and the Florida Panhandle. This
initial wave of showers and thunderstorms this evening could produce
a couple of inches over the western half of the area with isolated
heavier totals. Depending on the placement of the storms, some
localized flooding is possible this evening. While there may be a
brief lull in storms overnight, an intense squall line will move
through the region on Thursday. An additional 2 to 3 inches of rain
is possible in the western half of the region and up to 2 inches of
rain in the eastern areas. This results in storm totals of 4 to 6
inches in the western half of the region and 2 to 4 inches of rain
elsewhere.

These rainfall amounts will result in the potential for flash
flooding during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch is in effect for these areas.

Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.

For coastal flood interests, high tide on Thursday in Apalachee Bay
is around 130 pm ET, with an additional high tide late Thursday
night. Should the system be a little slower than predicted, the
period of highest surge could overlay this last high tide and result
in moderate coastal flooding. This is possible, mainly from the
Steinhatchee River southward. That being said, the latest guidance,
both PETSS and deterministic ESTOFS/ETSS data suggest that the
maximum water levels in Apalachee Bay will be between 2 and 3 feet
MHHW, which is on the higher side of our coastal flood advisory
criteria. This advisory may be issued later this evening or early
Thursday morning.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   66  74  43  58  37 /  40 100  80   0   0
Panama City   68  73  44  57  45 /  40 100  50   0   0
Dothan        66  71  40  53  37 /  90 100  50   0   0
Albany        66  72  43  54  37 /  90 100  60   0   0
Valdosta      66  75  46  57  37 /  50 100  80  10   0
Cross City    67  76  49  60  38 /  20 100  90   0   0
Apalachicola  68  72  47  57  44 /  30 100  70   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday evening for Calhoun-Central
     Walton-Coastal Bay-Holmes-Inland Bay-Jackson-North Walton-
     South Walton-Washington.

     High Rip Current Risk through Friday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory from 5 AM EST /4 AM CST/ Thursday to 3 PM EST
     /2 PM CST/ Friday for Coastal Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Thursday evening for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Turner-Worth.

AL...Flash Flood Watch through Thursday evening for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory from 7 PM EST /6 PM CST/ this evening to 1
     AM EST /midnight CST/ Thursday for Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Gale Warning from 1 AM EST /midnight CST/ Thursday to 10 AM EST
     /9 AM CST/ Friday for Apalachee Bay or Coastal Waters From
     Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Mexico Beach to Apalachicola
     FL out 20 NM-Coastal waters from Mexico Beach to Okaloosa
     Walton County Line FL out 20 NM-Waters from Suwannee River
     to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
     from Mexico Beach to Okaloosa Walton County Line FL from 20
     to 60 NM.

&&

NEAR TERM...Harrigan
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Dobbs/Skeen
MARINE...Wool
FIRE WEATHER...Wool/Skeen
HYDROLOGY...Godsey

In the hours before

Special weather statement, Feb 5, 2:52 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
152 PM CST Wed Feb 5 2020

ALZ068-FLZ007>009-052015-
Geneva AL-Central Walton FL-Holmes FL-North Walton FL-
152 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GENEVA...NORTHWESTERN
WALTON AND WESTERN HOLMES COUNTIES UNTIL 215 PM CST...

At 152 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Crestview, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
De Funiak Springs, Samson, Eglin Air Force Base, Union, Liberty,
Paxton, Ponce De Leon, Westville, Pond Creek, Oakwood Hills, Cluster
Springs, Gaskin, Alpine Heights, Cerrogordo, Darlington, Arrant
Settlement, Logan Field Municipal A/P, De Funiak Spring Airport,
Glendale and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3099 8639 3100 8619 3119 8619 3119 8613
      3118 8612 3119 8611 3075 8583 3065 8639
TIME...MOT...LOC 1952Z 240DEG 49KT 3080 8646

15-HARRIGAN
Special weather statement, Feb 5, 3:20 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
220 PM CST Wed Feb 5 2020

ALZ065>069-FLZ007>009-011-052115-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-Central Walton FL-
Holmes FL-Jackson FL-North Walton FL-
220 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALE...HENRY...
SOUTHEASTERN COFFEE...GENEVA...HOUSTON...NORTHWESTERN JACKSON...
NORTHWESTERN WALTON AND HOLMES COUNTIES UNTIL 315 PM CST...

At 220 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Headland to 6 miles northwest of
Graceville to 12 miles west of De Funiak Springs. Movement was
northeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Daleville, Abbeville, Cottonwood, Fort Gaines, Geneva, Graceville,
Headland, Dothan, De Funiak Springs, Ozark, Enterprise, Fort Rucker,
Hartford, Taylor, Midland City, Kinsey, Ashford, Level Plains,
Slocomb and Samson.

LAT...LON 3099 8639 3099 8619 3116 8619 3126 8589
      3148 8551 3170 8530 3170 8522 3174 8520
      3177 8516 3176 8513 3170 8513 3162 8506
      3154 8504 3147 8507 3130 8509 3128 8511
      3119 8511 3109 8503 3090 8551 3067 8639
TIME...MOT...LOC 2020Z 241DEG 50KT 3140 8538 3100 8561 3079 8633

15-HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:34 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton60 hr
Feb 5, 2:44 AM ESTGale WatchTAE13 hr
Feb 5, 2:44 AM ESTSmall Craft AdvisoryTAE22 hr
Feb 5, 2:53 AM ESTFlash Flood WatchTAEBay, Calhoun, Holmes, Jackson, Walton, Washington39 hr
Feb 5, 2:52 PM ESTSpecial Weather StatementTAEHolmes23 min
Feb 5, 3:20 PM ESTSpecial Weather StatementTAEHolmes55 min
Feb 5, 4:12 PM ESTSpecial Weather StatementTAEClay, Early48 min

Nearby

Gale Warnings in Florida, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.